# SDR ASAA2014052507919

- Difficulty date: May 25, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 662 hours, 219 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Part number: RP23600
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ACQUIRED FAULT CODE ON EEC BITE TEST FOR NR 1 ENGINE FAULT CODE 75-30801, T-25 OUT OF RANGE LONG TERM.  ACFT GROUNDED. INSPECTED AND PERFORMED FIM 75-33 TASK 801 IAW TECH SERVICES.  REMOVED AND INSTALLED NEW PT25 SENSOR REF 73-21-02.  PERFORMED INSTALLATION TEST.  SYS CHECKED NORMAL.
